# SDR IXXA20161007079

- Difficulty date: September 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pivot
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RIGHT PIVOT PIN HINGE FITTING INBOARD AND OUTBOARD BUSHINGS ARE CORRODED.  REPAIRED THE FITTINGS IAW ENGINEERING DOCUMENT 47224REA08.  ACFT GROUNDED.
